MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "on (b)(6) 2025, dec the first affiliated hospital of (b)(6) reported that during the use of our central venous catheter (cvc), the ars was failed to aspirate and could not be used normally.The issue was resolved after ars replacement." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cvc kit including one arrow raulerson syringe (ars) with introducer needle attached for analysis.No definite signs of use were observed.Visual analysis revealed that the needle hub contained one crack on the hub.Microscopic examination confirmed the crack.Visual analysis of the ars revealed no obvious defects or anomalies.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "insert introducer needle or catheter/needle with attached syringe or arrow raulerson syringe (where provided) into vein and aspirate." the customer report of failure to aspirate the ars was confirmed by visual inspection of the returned sample.Visual analysis revealed a crack in the needle hub.The failure mode identified is consistent with the failure mode investigated per a previously opened capa.Based on the capa investigation, the root cause of this complaint is design related.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, side loaded as the clinician attempts to locate a vessel , etc.) in the presence of liquid alcohol-based disinfectants.The capa was implemented using a new alcohol resistant material to manufacture the needle hub.The needle hub from this complaint was confirmed to be made from the old needle hub material.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2025, dec the first affiliated hospital of (b)(6) reported that during the use of our central venous catheter (cvc), the ars was failed to aspirate and could not be used normally.The issue was resolved after ars replacement." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24133295
Report Number3006425876-2026-00140
Device Sequence Number16052249
Product Code DQY
UDI-Device Identifier10801902183771
UDI-Public(01)10801902183771(11)240902(17)290831(10)71F24H1080(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-17702-E
Device Lot Number71F24H1080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown